ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Summing to kth Powers

Pranesachar, CR (2011) Summing to kth Powers. In: American Mathematical Monthly, 118 (1). pp. 87-88.

Full text not available from this repository. (Request a copy)
Official URL: http://www.jstor.org/journals/00029890.html
Item Type: Editorials/Short Communications
Publication: American Mathematical Monthly
Publisher: Mathematical Association of America
Additional Information: Copyright of this article belongs to Mathematical Association of America.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 23 Mar 2011 09:50
Last Modified: 06 Nov 2018 07:12
URI: http://eprints.iisc.ac.in/id/eprint/36225

Actions (login required)

View Item View Item